Journal of Symbolic Logic

The Journal of Symbolic Logic publishes original scholarly work in symbolic logic. Founded in 1936, it has become the leading research journal in the field. The Journal aims to represent logic broadly, including its connections with mathematics and philosophy as well as newer aspects related to computer science and linguistics.

Beginning with the 2014 subscription year, electronic access to the full-text of current issues of the Journal of Symbolic Logic (JSL) is only available by electronic subscription through Cambridge University Press.

Top downloads over the last seven days

Definitions of compactness and the axiom of choiceOmar De la Cruz, Eric Hall, Paul Howard, Jean E. Rubin, and Adrienne StanleyVolume 67, Issue 1 (2002)
Extensions and applications of the S-measure constructionDavid A. RossVolume 78, Issue 4 (2013)
The Borel Hierarchy Theorem from Brouwer’s intuitionistic perspectiveWim VeldmanVolume 73, Issue 1 (2008)
On revision operatorsP. D. WelchVolume 68, Issue 2 (2003)
Hierarchies of forcing axioms IIItay NeemanVolume 73, Issue 2 (2008)
  • ISSN: 0022-4812 (print), 1943-5886 (electronic)
  • Publisher: Association for Symbolic Logic
  • Discipline(s): Logic
  • Full text available in Euclid: 1936--2013
  • Access: By subscription only
  • Euclid URL: https://projecteuclid.org/jsl